# SDR CA010511027

- Difficulty date: January 15, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bell 47G-4A
- Aircraft time: 9,589 hours
- Engine: Lyc VO540B1B3
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,543 hours
- Component: Hub, Bell, 64A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACKED IN THREADED AREA AFTER EDDY CURRENT INSPECTION WHILE CARRYING OUT AD, CF-1988-08R1.
